Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 12, 2021, 6:28 PM EDT for Toombs County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 6:28 PM EDT (22:28 UTC)
- Expired
- Jun 12, 2021, 7:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 112 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
527
WWUS82 KFFC 122228
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Sat Jun 12 2021
GAZ086-098-112-113-122300-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
628 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL...SOUTHEASTERN TREUTLEN AND NORTHEASTERN MONTGOMERY COUNTIES
UNTIL 700 PM EDT...
At 628 PM EDT...a strong thunderstorm was centered near Oak Park, or
8 miles north of Lyons, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Santa Claus, Ohoopee, Ponderosa, Zaidee,
Kibbee and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8220 3209 8220 3211 8231 3222 8242
3227 8253 3241 8255 3240 8226 3238 8223
3235 8225 3235 8224 3228 8223 3224 8221
3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 2228Z 315DEG 10KT 3232 8228
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:29 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 12, 3:29 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Sat Jun 12 2021 .SHORT TERM /Tonight through Sunday Night/... Impulse on SW extent of upper low will continue to aid convective forcing this afternoon into evening as it pushes SEWD. While weakly sheared, the destabilization with this feature will allow for scattered to numerous storms with isolated strong to severe development. Strong to damaging winds is main threat from multicell clusters or wet microbursts given the still high PWATs. We finally get a push of some drier air ahead of some weak NW flow aloft for Sunday so pops/precip coverage look to be decently lower, but still have slight to low end chance across northern majority of area and some higher chances for parts of central GA. Temps look to be slightly lower for Sunday afternoon, but should still make it to the upper 80s for most locations. Baker && .LONG TERM /Monday through Saturday/... Long term forecast continues to show relief from frequent diurnal storm activity and a return to a more dry weather pattern. Extended forecast models are in good agreement over the next week with a large ridge of high pressure positioned over the western US and broad trough over the Northeast. Expect this trough to dig down the east coast late Monday, dragging a cold front through Georgia. Models continue to show a slow progression with the front through the state with a little assistance from another shortwave to push it through on Wednesday. Highest rain chances Monday will generally be south of I-20 - along and south of the front, and low-end PoPs over far central/south Georgia Tuesday and Wednesday. Although there will be a marked humidity change through midweek over much of the area, by Friday another trough will usher back in the higher dew points and precip chances. Temperatures will be warmest Monday and Tuesday ahead of the front. Highs will largely be in the 90s each day, with muggy lows Monday morning around 70 and above. By Tuesday morning should start seeing a little cooler morning low temperatures. Near normal temperatures are expected mid week with pleasant morning lows and highs in the 80s Wednesday and Thursday. Warming temperatures return for the weekend. There continues to be a suggestion of a tropical low in the Gulf by Friday/Saturday, but with a good amount of uncertainty yet, will have to continue watching. 31 && .AVIATION... 18Z Update... Mainly 3500-5000 ft cu deck this afternoon with isolated to scattered showers and TSRA development. Have tempo TSRA until 21/22z though could linger later esp for southern sites. Some MVFR cigs could build into most sites Sunday morning. Shower and TSRA chances are lower for Sunday, though may be high enough to warrant prob30 TS at some locations. Winds mainly NW 8-10 kts with higher and more VRB from any TSRA or outflows. Wind shift to NE after 05z for KATL. //ATL Confidence...18Z Update... Medium on extent of MVFR cigs Sunday morning and Sunday afternoon precip coverage. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 68 88 70 93 / 50 20 10 20 Atlanta 70 88 71 92 / 30 20 10 20 Blairsville 63 83 65 87 / 20 30 20 10 Cartersville 67 89 69 91 / 20 20 10 10 Columbus 70 91 71 93 / 40 30 20 30 Gainesville 68 86 70 90 / 30 30 20 20 Macon 68 89 69 94 / 60 30 10 30 Rome 68 91 70 93 / 20 10 10 10 Peachtree City 68 88 69 92 / 40 20 10 20 Vidalia 71 87 71 92 / 70 60 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....31 AVIATION...Baker
Hazardous weather outlook, Jun 12, 11:03 AM EDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1103 AM EDT Sat Jun 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1103 AM EDT Sat Jun 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be possible this afternoon into evening across North and Central Georgia. A few strong to severe storms are possible, especially across central Georgia, with strong to damaging wind, heavy rain, and frequent lightning being the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There will be a chance of thunderstorms across North and Central Georgia Sunday, then mainly confined to parts of central Georgia Monday through Wednesday. Thunderstorms will again be possible across North and Central Georgia on Friday. The greatest chance will be during the afternoon and evening hours. A few stronger thunderstorms cannot be ruled out on any of these days, however no organized or widespread severe weather is expected. The primary threat from any thunderstorms will be frequent lightning, gusty winds and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 12, 6:03 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Jun 12 2021
GAZ096-097-122230-
Laurens GA-Bleckley GA-
603 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAURENS AND
NORTHEASTERN BLECKLEY COUNTIES UNTIL 630 PM EDT...
At 602 PM EDT...a strong thunderstorm was over Montrose, or 14 miles
west of Dublin...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, Dexter, Dudley, Rentz, Montrose, Harlow and Rebie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3242 8314 3245 8317 3244 8319 3252 8325
3259 8321 3260 8319 3262 8311 3249 8289
3238 8297 3237 8311
TIME...MOT...LOC 2202Z 318DEG 12KT 3255 8315
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 12, 6:06 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sat Jun 12 2021
GAZ105-106-108-122230-
Crisp GA-Dooly GA-Wilcox GA-
606 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY AND NORTHWESTERN WILCOX COUNTIES UNTIL 630 PM EDT...
At 606 PM EDT...a strong thunderstorm was near Seville, or 12 miles
east of Cordele...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Pitts, Tremont, Pleasant View, Pope City, Seville and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3207 8373 3214 8361 3212 8361 3212 8357
3203 8343 3193 8350 3193 8364
TIME...MOT...LOC 2206Z 317DEG 19KT 3199 8357
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 12, 6:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 PM EDT Sat Jun 12 2021
GAZ104-106-122245-
Crisp GA-Sumter GA-
611 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CRISP AND SOUTHEASTERN
SUMTER COUNTIES UNTIL 645 PM EDT...
At 610 PM EDT...a strong thunderstorm was near Lake Blackshear, or 9
miles west of Cordele...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Arabi, De Soto, Desoto, Cobb, Fort Early, Georgia Veterans Memorial
St Pk and Raines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8394 3186 8393 3188 8393
3191 8392 3191 8407 3196 8407 3200 8386
3181 8373 3180 8380
TIME...MOT...LOC 2210Z 326DEG 15KT 3193 8394
WIND...50MPHSpecial weather statement, Jun 12, 6:23 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Sat Jun 12 2021
GAZ084-097-098-122245-
Wilkinson GA-Treutlen GA-Laurens GA-
623 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
TREUTLEN AND LAURENS COUNTIES UNTIL 645 PM EDT...
At 622 PM EDT...a clustere of strong thunderstorms was along a line
extending from near Nicklesville to near Chappells Mill to
Blackville. Another strong storm was located near Dudley on I-16.
The storms were moving south at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Soperton, East Dublin, Dexter, Dudley, Rentz, Montrose,
Lothair, Orland, Rockledge, Nicklesville, Orianna, Minter, Harlow,
Chappells Mill, Brewton and Blackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3232 8259 3239 8288 3236 8310 3252 8319
3278 8306 3276 8296 3275 8295 3271 8296
3271 8291 3262 8281 3256 8267 3252 8267
3250 8262 3250 8256 3233 8254
TIME...MOT...LOC 2222Z 344DEG 18KT 3272 8305 3262 8297 3247 8259
WIND...50MPHSpecial weather statement, Jun 12, 6:24 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sat Jun 12 2021
GAZ106-108-122300-
Crisp GA-Wilcox GA-
624 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHERN WILCOX
COUNTIES UNTIL 700 PM EDT...
At 624 PM EDT...a line of strong thunderstorms was along a line
extending from Wenona to Seville to near Antioch Church...and moving
south at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Rochelle, Arabi, Pitts, East Crisp, Double Run, Tremont,
Wenona, Antioch Church, Owensboro, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8385 3193 8386 3203 8362 3190 8326
3185 8324 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 2224Z 342DEG 20KT 3189 8376 3194 8359 3186 8335
WIND...50MPHSpecial weather statement, Jun 12, 6:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Sat Jun 12 2021
GAZ086-098-112-113-122300-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
628 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL...SOUTHEASTERN TREUTLEN AND NORTHEASTERN MONTGOMERY COUNTIES
UNTIL 700 PM EDT...
At 628 PM EDT...a strong thunderstorm was centered near Oak Park, or
8 miles north of Lyons, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Santa Claus, Ohoopee, Ponderosa, Zaidee,
Kibbee and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8220 3209 8220 3211 8231 3222 8242
3227 8253 3241 8255 3240 8226 3238 8223
3235 8225 3235 8224 3228 8223 3224 8221
3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 2228Z 315DEG 10KT 3232 8228
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:33 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| Jun 11, 9:59 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 11, 10:03 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 11, 10:28 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 11, 10:55 PM EDT | Special Weather Statement | FFC | Gilmer | 35 min |
| Jun 12, 12:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 12, 1:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Jun 12, 2:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 12, 2:31 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 12, 2:55 PM EDT | Special Weather Statement | FFC | McDuffie | 35 min |
| Jun 12, 3:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Jun 12, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 40 min |
| Jun 12, 3:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jun 12, 3:49 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 12, 3:51 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 12, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 38 min |
| Jun 12, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren | 49 min |
| Jun 12, 3:58 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Jun 12, 3:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jun 12, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 12, 4:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 12, 4:25 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 35 min |
| Jun 12, 4:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jun 12, 4:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 12, 4:40 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 12, 4:42 PM EDT | Special Weather Statement | FFC | Oglethorpe | 33 min |
| Jun 12, 4:45 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Jun 12, 4:50 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 12, 4:56 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jun 12, 4:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jun 12, 5:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jun 12, 5:15 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 12, 5:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jun 12, 5:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jun 12, 5:28 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jun 12, 5:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 12, 5:33 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Jun 12, 5:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jun 12, 5:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 38 min |
| Jun 12, 6:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jun 12, 6:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 12, 6:06 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jun 12, 6:11 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 12, 6:23 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 22 min |
| Jun 12, 6:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 36 min |
| Jun 12, 6:35 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jun 12, 6:42 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 12, 6:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jun 12, 7:03 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.